# SDR 96ZZZM1192

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21162
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: ML7715
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND BROKEN EVAC LIGHTS AT SEAT 27C.  REPLACED EMERGENCY LIGHT CAP AND BULB.  OPS CHECK OK PER MM 33-51-00.  REFERENCE TWRA96194.
